Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2012, Article ID 137471, 14 pages
http://dx.doi.org/10.1155/2012/137471
Research Article

Oscillation and Nonoscillation Criteria for Nonlinear Dynamic Systems on Time Scales

College of Mathematics and Physics, Qingdao University of Science and Technology, Qingdao 266061, China

Received 10 April 2012; Accepted 23 June 2012

Academic Editor: Jinde Cao

Copyright © 2012 Shanliang Zhu and Chunyun Sheng. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Shanliang Zhu and Chunyun Sheng, “Oscillation and Nonoscillation Criteria for Nonlinear Dynamic Systems on Time Scales,” Discrete Dynamics in Nature and Society, vol. 2012, Article ID 137471, 14 pages, 2012. https://doi.org/10.1155/2012/137471.